Post # 1
Has anyone been taking Alli (Orlistat) to lose weight before the wedding??
I’ve been taking it for almost 2 weeks and have lost about 5 pounds but I think I’ll have to stop. I’m having so much nausea, specially in the afternoon… I hate feeling like this. Anyone else had similar side effects?
Post # 3
I’ve never taken it but I’ve heard the side effects are terrible and not worth it for the little extra weight you lose.
To me it seems like a scare tactic to eat right. (i.e. eat poorly and you’ll regret it)
When I did Weight Watchers, a lot of people talked about Alli, but weight watchers really seemed to work best. You want to lose weight in a way you can maintain (rather than crash diet then gain it back).
Focusing on a program that encourages healthy sustainable eating habits is better for your body and your mind.
It’d be great if there was a “miracle pill” but like most things, there’s no “miracle” just hard work and dedication.
Post # 4
My Mom took it and it worked but she had to stay near a bathroom constantly. haha
maybe that was Too Much Information.
Ive been doing pilates 2 days a week (best exercise ever!) and i do 30-60 minutes of cardio (either eliptical or treadmill-walking-im not a runner) 2 days a week and i can really notice a difference and it isnt too demanding. ive also notice that with working out just a little bit more it really makes me think twice about what i put in my mouth. i rarely turn down the sweets but after a good workout its much easier to decide against it …the FH is no help in that aspect of it.
you’ve got time. i would really suggest a good workout plan – it doesnt have to be anything crazy- and just cutting or portion size and drink lots of water.
also i would suggest a multivitamin if only for gorgeous locks 🙂
Post # 5
I am going to the gym, and i’m taking vitamins too… and i’ve been eating soooo healthy, porridge for breakfast, salad and grilled chicken for lunch, fruit for snacking etc
I just wanted a bit of a push… and i thought alli was working, the problem is this horrible nausea that won’t go away!
I was really just wondering if anyone’s had the same problem… I do think I’ll stop now!!! (my Fiance made me promise I wouldn’t take it anymore, bless him)
Post # 6
@mrsBtoBee: Do you think most of your results are actually from the gym and eating so much healthier? Alli isn’t supposed to take a ton more calories, right? Maybe go off it for a couple weeks, see what happens, and then go back on if you think it was in fact helping?
Post # 7
i would suggest a supplement if anything, like quicktrim or hydroxycut…it will give you more of a boost in exercising and help with seeing results, it not a weightloss supplement like alli so you shouldnt feel feel sick, i would recommend eating something before you take it though, even with a multi vitamin i notice nausea if i dont eat anything.
Post # 8
@mrsBtoBee: Changing your eating habits and going to the gym is what is showing you results, taking the pill may help with a few lbs, but the majority of the loss is from doing the right things.
Plus, who knows what the long term effects of taking a drug that inhibits fat uptake does to your body.